Homogeneous formulas and definability theorems

  • Nobuyoshi Motohashi
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 891)


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    V. Harnik and M. Makkai, Applications of Vaught sentences and the covering theorem, J.S.L., vol. 41 (1976), pp. 171–187.MathSciNetzbMATHGoogle Scholar
  2. [2]
    C. Mizutani, Definability theorem for the intuitionistic predicate logic with equality, to appear.Google Scholar
  3. [3]
    N. Motohashi, A new theorem on definability in a positive second order logic with countable conjunctions and disjunctions, Proc. Japan Acad., vol. 48 (1970), pp. 153–156.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    N. Motohashi, Approximation theorems of uniqueness conditions by existence conditions, to appear.Google Scholar
  5. [5]
    N. Motohashi, A theorem in the theory of definition, J. Japan Math. Soc., vol. 22 (1970), pp. 490–494.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Nobuyoshi Motohashi
    • 1
  1. 1.Institute of MathematicsUniversity of TsukubaIbarakiJapan

Personalised recommendations